MathSciNet Relay Station
MathSciNet bibliographic data
MR2137009 90C20 (65K05)
Hager, William W.; Park, Soonchul Global convergence of SSM for minimizing a quadratic over a sphere. Math. Comp. 74 (2005), no. 251, 1413–1423.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement